# SDR AALA201705239021

- Difficulty date: May 21, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 58,110 hours, 14,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY ESCAPE SLIDE D-RING STRAP IS FRAYED.  REMOVED AND REPLACED STRAP IAW AMM 25-66-01.  OPERATIONAL CHECK GOOD.
